Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]


International Journal of Statistika And Mathematika E-ISSN: 2249-8605

 Volume 1, Issue 2, 2011 pp 35-36

Date of Publish: 16 November 2011


Research Article


Fixed Point Theorem for Mapping Satisfying a Contractive Condition of Integral Type in D-Metric Spaces


Rajesh Suhag



In this paper a fixed point theorem for mappings satisfying a contractive inequality of integral type in generalized metric space is established. This result is analogous to the result of Branciari.


  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details